Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Severe fever, coughs, chills and sweats. Given Augmentin, have burning sensation in soft palate. Could this be a thrush?

Had a 103 temp with a continous dry cough, asthma , chills then sweats was put on augmentin mg 875 twice a day for 10 days, continued using ventolin (but that didn t work) and today I m experiencing a burning sensation on the soft palate (like eating spiced salsa) and only getting worse. Could this be thrush from my years of using inhaler . I had thrush years ago after using a cortison inhaler. Called primary today and said I ve not been able to cough up any mucus, expect for a dot of green mucus, this is after 10 days of antibiotics, he sent me to get a chest x-ray which was not ordered on the first onset of this health problem.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  77
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Allergist and Immunologist 's  Response
Getting a Chest X Ray done now is a priority to ensure there is no patchy infection, or pneumonia. You have used a good dose of Augmentin for 10 days, and an atypical pneumonia requires to be excluded.
See more of this at:

It is also important that you don't smoke (if you do), as smoking and asthma increases the risk of atypical pneumonia.
Your asthma must also be checked if it is under control and combination inhalers (long acting beta agonists + steroids) are required if you are getting regular attacks. Yes, it is important that oral thrush is excluded if you are now on steroid inhalers.
Rinse your mouth after every use to prevent this from happening.

Hope this helps.
Best Wishes for 2013.
Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor